| Model Number |
MMT-441AH |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced an infusion set tape not sticking event on (b)(6) 2026.Patient stated that it didn't have that much adhesive so it didn't stick.No further information available.